MedElevator Войти в исследования
← Поиск публикаций
Revista brasileira de anestesiologia · 2015

[Perianesthetic refractory anaphylactic shock with cefuroxime in a patient with history of penicillin allergy on multiple antihypertensive medications].

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Nag Deb Sanjay, Samaddar Devi Prasad, Kant Shashi, Mahanty Pratap Rudra

Аннотация

We report a case of perianesthetic refractory anaphylactic shock with cefuroxime in a patient with history of penicillin allergy on regular therapy with atenolol, losartan, prazosin and nicardipine. Severe anaphylactic shock was only transiently responsive to 10mL of (1:10000) epinephrine and needed norepinephrine and dopamine infusion. Supportive therapy with vasopressors and inotropes along with mechanical ventilation for the next 24hours resulted in complete recovery. She was successfully operated upon 2 weeks later with the same anesthetic drugs but intravenous ciprofloxacin as the alternative antibiotic for perioperative prophylaxis.

Предметные рубрики MeSH